Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop


Author: Rodrigo Bamón
Journal: Proc. Amer. Math. Soc. 88 (1983), 719-724
MSC: Primary 58F21; Secondary 34C05
MathSciNet review: 702307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of planar quadratic vector fields with a limit cycle surrounded by a saddle loop are given by means of deformations of Hamiltonian vector fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F21, 34C05

Retrieve articles in all journals with MSC: 58F21, 34C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702307-7
PII: S 0002-9939(1983)0702307-7
Keywords: Limit cycle, quadratic systems, saddle loop, Hamiltonian
Article copyright: © Copyright 1983 American Mathematical Society